# SDR DALA2023091907687

- Difficulty date: September 19, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 48,043 hours, 41,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON DOUBLER OF AFT CARGO DOOR CUTOUT (AFT EDGE) BTW LONG PROJECT 24R AND LONG PROJECT 26R AT AFT FUSELAGE. SUMMARY OF NRC 00147: DOUBLER REPAIR OF AFT CARGO DOOR CUTOUT (AFT EDGE) BTW LONG PROJECT 24RH AND LONG PROJECT 26RH WAS REPLACED PER B717-200 SRM 53-20-15-2R PROC 10 REP 10. (LP #2976729)
